What if u induct suboxone too early?will it eventually start to work as the poiate level decreases?
- 3 Aug 2011 by ronnie72
- 3 August 2011
this is the hardest site to navigate and really is not much help hellooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooooo!!!
The suboxone if taken too early will cause something called preciptated withdrawals where it knocks the opiates off the receptor site and basically causes opiate withdrawals. So bottom line DON"T take it too early.
BTW, this is not a live chat site so it may take a while for others to answer. Be patient and you'll here from some others. Have a great one,
H ronnie... i agree. I am new to this site and I thought Facebook was a nightmare (I RARELY go on there... not a gossip person unless it's for a useful reason like on this site). I am noticing that the easiest way to access direct contact with people is to "friend" them and do "private messages" with them. I just did this today... if you'd like to be friends, I'd be more than glad to talk directly and maybe we can learn together... blind leading the blind LOL... I'll friend you & if you'd like to respond feel free...
Hey Ronnie, I'd say yes. If you did that already you probably feel some of those precip wds. If so, then you must resist the temptation to take more of both, more Sub or your old opiates. Think of it as you're now committed to Sub. Don't go backwards or you will have to go through more wds when you come back to Sub. I think in another 24 - 36 hours you can take more Sub. Wait until the wds get stronger than they are now. And don't take a very large dose. I'd take 4 mg. Once you know Sub isn't causing precip wds you can take 8 mg if that was what the doc told you to take. I have also learned the hard way to use caution when obeying a doc's orders, especially when the drug is Suboxone. But things are much better with the Sub docs nowadays than 7 years ago when I first went on Sub.
So just stick it out and in 3 days, at the most, you should be much better.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.